Instead of getting my Depo-Provera shot in May, I started on the pill. Will I get my period once my pack is done?

Most likely. Once you start on the pill, it will rebalance your hormones and you should likely get your period per the pill pack. In some cases it may take an extra month for your cycle to line up with the pill pack. Good health.

Related Questions

I have been on Depo-Provera for 9 months then the pill right after then I stopped after a month in the middle of second pack and still no period what's wrong?

Medication effect. Assuming you are not pregnant, it is not unusual for it to take a while for your periods to resume, particularly when you have used depo, and even sometimes just from the pill. If your periods were irregular before starting these medications then you are even more likely to have this problem. Read more...

Only got one shot of Depo-Provera the switch to lo loestrin fr will I get a period and will the Depo-Provera get out of my system since I'm on the pill now?

Depends. Depo Provera (medroxyprogesterone) will stay in your system at least three months. Taking other pills or medications doesn't change that unfortunately. The effects of Depo Provera (medroxyprogesterone) (no period) can last longer, even up to a year. However, taking the pill should help return you to normal cycles. Read more...

After Depo-Provera then taking BC pill can the pill help you get a reg period so that when you stop the pill you can conceive?

Yes. Sometimes doctors will prescribe BC pills to help a woman to get back on a regular cycle if they do not start having regular periods after stopping depo shots. Once periods resume the BC pills can be stopped so that you can conceive. Read more...

I'm thinking of getting the Depo-Provera shot. Does the Depo-Provera shot make your period lighter and regulate it like the pill?

Not exactly. The depo shot usualy causes some irregular bleeding - it can last for a short time, say a month, or up to 6+ months, and sometimes it can cause more irregular/sporadic bleeding. Occasionally it can cause heavy, irregular bleeding. If a patient remains on the depo shots for > 6-9 months it causes menses to stop in more than 90% of users. So it won't 'regulate' periods, but is likely to stop them. Read more...